Table of Contents Author Guidelines Submit a Manuscript
Advances in High Energy Physics
Volume 2018, Article ID 9141249, 4 pages
Research Article

Renormalization Group Equation for Tsallis Statistics

Instituto de Física, Universidade de São Paulo, Rua do Matão Travessa R Nr. 187, Cidade Universitária, 05508-090 São Paulo, SP, Brazil

Correspondence should be addressed to Airton Deppman;

Received 22 November 2017; Revised 22 January 2018; Accepted 6 March 2018; Published 3 April 2018

Academic Editor: Edward Sarkisyan-Grinbaum

Copyright © 2018 Airton Deppman. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited. The publication of this article was funded by SCOAP3.

How to Cite this Article

Airton Deppman, “Renormalization Group Equation for Tsallis Statistics,” Advances in High Energy Physics, vol. 2018, Article ID 9141249, 4 pages, 2018.